# SDR DXTA200803010

- Difficulty date: April 21, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 6,861 hours, 4,258 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7022090901
- Part serial: 02110606
- Condition: Inoperative
- Part time: 3,096 hours, 1,857 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YD FAIL UPPER B CAS MSG CAME ON DURING CLIMB THRU FL 350 AFTER PASSING THRU LIGHT TURBULANCE. REPLACED AND OPS CHECKED B YSAC IAW M/M 27-24-01
